Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 44, Number 1
HTML articles powered by AMS MathViewer

Small gaps between prime numbers: The work of Goldston-Pintz-Yildirim
K. Soundararajan PDF
Bull. Amer. Math. Soc. 44 (2007), 1-18
On Dinur’s proof of the PCP theorem
Jaikumar Radhakrishnan and Madhu Sudan PDF
Bull. Amer. Math. Soc. 44 (2007), 19-61
Contact network epidemiology: Bond percolation applied to infectious disease prediction and control
Lauren Ancel Meyers PDF
Bull. Amer. Math. Soc. 44 (2007), 63-86
Symbolic dynamics for the modular surface and beyond
Svetlana Katok and Ilie Ugarcovici PDF
Bull. Amer. Math. Soc. 44 (2007), 87-132
About the cover: Kummer’s tables
Harold M. Edwards PDF
Bull. Amer. Math. Soc. 44 (2007), 133-135
PDF
Bull. Amer. Math. Soc. 44 (2007), 137-138